Translator Disclaimer
2019 Colored graph homomorphisms
Colton Magnant, Chunwei Song, Suman Xia
Rocky Mountain J. Math. 49(8): 2717-2737 (2019). DOI: 10.1216/RMJ-2019-49-8-2717

Abstract

In this paper we investigate some colored notions of graph homomorphisms. We compare three different notions of colored homomorphisms and determine the number of such homomorphisms between several classes of graphs. More specifically, over all possible colorings of paths, we consider the colorings that yields the largest and smallest number of colored homomorphisms.

Citation

Download Citation

Colton Magnant. Chunwei Song. Suman Xia. "Colored graph homomorphisms." Rocky Mountain J. Math. 49 (8) 2717 - 2737, 2019. https://doi.org/10.1216/RMJ-2019-49-8-2717

Information

Published: 2019
First available in Project Euclid: 31 January 2020

zbMATH: 07163194
MathSciNet: MR4058345
Digital Object Identifier: 10.1216/RMJ-2019-49-8-2717

Subjects:
Primary: 05A15, 05C15, 05C60, 05D99, 51A10

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 8 • 2019
Back to Top